# SDR DXTA2021032239770

- Difficulty date: March 22, 2021
- Submitted: March 22, 2021
- Operation: Air carrier
- Aircraft: N678
- Make and model: Cessna 560XL
- Aircraft serial: 5605616
- Aircraft time: 12,834 hours, 9,845 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door
- Condition: Binding
- Location: Main Pax
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN DOOR: MAIN ENTRY DOOR EXTREMELY DIFFICULT TO OPEN, HAD TO CYCLE FOUR TIMES FROM LOCK TO UNLOCK IN ORDER TO ALLOW THE MAIN ENTRY DOOR TO OPEN ,IT FELT LIKE THE BAYONET LUGS WERE NOT RELEASING, ATTEMPTED TO RELEASE IT USING  PRE-CATCH AND IT HAD NO EFFECT. "CORRECTIVE ACTION" PERFORMED VISUAL INSPECTION AND OPERATED DOOR AND NO DEFECTS NOTED.
